# SDR ABXA20240723143

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 56,549 hours, 23,077 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162000105
- Part serial: 609
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT ELEVATOR FEEL STATIS MESSAGE CAME ON ONCE HYDRAULIC PUMP TURNED ON . A/C RETURNED TO THE GATE AND MTX GROUNDED A/C . TROUBLE SHOT AND  REMOVED AND REPLACED ELEVATOR FEEL COMPUTER  IAW B767 AMM 27-31-19 OPS CHECK GOOD , MTX RETURNED A/C TO SERVICE .
